| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power.As a result, defibrillation would not be available, if needed.There was no patient use associated with the reported event.